Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Presidone

Presidone

My doctor put me back on steriods because I feel like Im literally on ny death bed. Does anyones eyes look like this in steriods dark? Its not normal to me. I also got a rash going on too.

A MyLupusTeam Member said:

did you go back on the prednisone because your skin was flaring up or something else i take it when i start breaking out with sores on my skin or i never had any issues with it if you have taking it. who're and didn't have any reactions and now you are i would call the doctor

posted over 2 years ago
A MyLupusTeam Member said:

My eyes are always dark ,but yes they get black my husband ask why they were so dark I didn’t realize the were so dark ,they made you gain weight I gained 15 lbs. in 3mos. I had to eat Althea time .now I have to take it off easier said than done .

posted over 2 years ago
A MyLupusTeam Member said:

Have you been on Prednisone before and did it have side effects like this before? it could be allergic reaction.

posted over 2 years ago
A MyLupusTeam Member said:

I'm sorry, but I have never been off of the Prednisone for 20 years. My Rheumatologist reduce the doses, but never stops it. Since I had to stop the methrexate, he had to
increase the prednisone, it's because of the arthritis and fibromyalgia. If you are on a high dose, you will gain weight. Everybody is different, but we all suffer with a lot the same problems.

posted over 2 years ago
A MyLupusTeam Member said:

OK, I have to jump in at this late point and say yes absolutely. Not only do my my eyes often look dark and tired when I’m in a flare, when I go up on my prednisones I get 360° around my eyes redness and some darkness. The same thing happens to my sister, however it does not happen to my daughter. Everyone is different.
I have been using prednisones for flyers for three years and I have not had any weight gain, however I do occasionally get some swelling in my feet and retain a few pounds of water, which will come and go and everything will return to normal when I can wean down off and stop the steroids.

posted over 2 years ago
Already a Member? Log in